CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On the pfaffianized-KP equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 338, 期号: 1, 页码: 82-90
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
source generation procedure  pfaffianized KP equation  pfaffianization  self-consistent sources  
A (2+1)-dimensional Sasa-Satsuma equation with self-consistent sources 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2007, 卷号: 76, 期号: 2, 页码: 4
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
source generalization procedure  Sasa-Satsuma equation  self-consistent sources